September 17, 2010, Newsletter Issue #361: Senior health and drug allergies

Tip of the Week

We can often have allergic reaction to medications. Antibiotics are the leading drug allergens; pain relief meds (even aspirin and ibuprofen) are also linked to allergic reactions. Be sure to ask your doctor about what side effects to expect before taking any new medication. And always remember to notify your senior health care physician of your adverse reactions to meds; especially important when admitted to the hospital.

About LifeTips

Now one of the top on-line publishers in the world, LifeTips offers tips to millions of monthly visitors. Our mission mission is to make your life smarter, better, faster and wiser. Expert writers earn dough for what they know. And exclusive sponsors in each niche topic help us make-it-all happen.

Not finding the advice and tips you need on this Senior Tip Site? Request a Tip Now!


Guru Spotlight
Mary White